# SDR 06FDEA1913

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, REAR SPAR UPPER CHORD AT APPROX STA XORS 1040.  FOUND   CORRODED.  CORROSION AT LEFT WING REAR SPAR UPPER CHORD AT APPROX STA   XORS 1040.  REPAIRED AS PER FEDEX EA NR 1-5710-97758, TITLE: WINGS, LEFT REAR SPAR UPPER CAP AFT TANG CORROSION CENTERED AT STATION XORS = 1040, REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
